×

Found 104 Documents (Results 1–100)

Characterization of the Orlicz spaces whose convergence is equivalent to convergence in measure on reflexive subspaces. (English. Russian original) Zbl 1469.46026

Sib. Math. J. 60, No. 4, 690-698 (2019); translation from Sib. Mat. Zh. 60, No. 4, 881-890 (2019).
MSC:  46E30 42B35
PDF BibTeX XML Cite
Full Text: DOI

A spatially filtered mixture of \(\beta\)-convergence regressions for EU regions, 1980-2002. (English) Zbl 1154.91624

Arbia, Giuseppe (ed.) et al., Spatial econometrics. Methods and applications. Most papers based on the presentations at the international workshop on spatial econometrics and statistics, Rome, Italy, May 25–27, 2006. Heidelberg: Physica-Verlag (ISBN 978-3-7908-2069-0/hbk; 978-3-7908-2070-6/ebook). Studies in Empirical Economics, 105-121 (2009).
MSC:  91D25 91B82 91B74
PDF BibTeX XML Cite
Full Text: DOI

Convergence of RSG on a linear regression problem. (English) Zbl 1007.91533

Aivazian, S. (ed.) et al., Computer data analysis and modeling: Robustness and computer intensive methods (CDAM 2001). Proceedings of the 6th international conference, Minsk, Belarus, September 10-14, 2001. Vol. 1. Minsk: Belarusian State Univ., National Research Center for Applied Problems of Mathematics and Informatics; Belarusian Republican Foundation for Fundamental Research; Belarusian Statistical Association; 985-445-490-8 (vol. 1)). 31-36 (2001).
MSC:  91B82 62P20 62J05
PDF BibTeX XML Cite

Indices and regularizations of measurable functions. (English) Zbl 0965.46019

Hudzik, Henryk (ed.) et al., Function spaces. Proceedings of the 5th international conference, Poznań, Poland, August 28-September 3, 1998. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 213, 231-246 (2000).
MSC:  46E30 28A20
PDF BibTeX XML Cite

Learning algebraic structures from text using semantical knowledge. (English) Zbl 0928.03055

Richter, Michael M. (ed.) et al., Algorithmic learning theory. 9th international conference, ALT ’98, Otzenhausen, Germany, October 8–10, 1998. Proceedings. Berlin: Springer. Lect. Notes Comput. Sci. 1501, 321-335 (1998).
PDF BibTeX XML Cite

The weak law of large numbers for multiple sums of independent identically distributed random variables. (English) Zbl 0817.60054

Shiryaev, A. N. (ed.) et al., Probability theory and mathematical statistics. Proceedings of the 6th USSR-Japan symposium, Kiev, USSR, 5-10 August, 1991. Singapore: World Scientific. 158-168 (1992).
MSC:  60G60 60F05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software